# SDR ASAA2017020419666

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 15,050 hours, 4,937 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 121253825
- Condition: Failed
- Location: Fuel Boost
- Part time: 15,061 hours, 4,943 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 AFT BOOST PUMP LOW PRESSURE LIGHT ILLUMINATED.  ACFT GROUNDED. REMOVED AND REPLACED THE BOOST PUMP IAW AMM 28-22-41. OPERATIONAL AND LEAK CHECKED GOOD.
